Items where Subject is "20-xx Group theory and generalizations"
Group by: Creators | Item Type
Number of items at this level: 25.
Bridson, Martin R. and Burillo, José and Elder, Murray and Šunić, Zoran (2012) On Groups Whose Geodesic Growth is Polynomial. International Journal of Algebra and Computation, 22 (05). p. 1250048. ISSN 0218-1967
Burillo, José and Cleary, Sean and Elder, Murray and Taback, Jennifer and Ventura, Enric (2005) Geometric methods in group theory. AMS Contemporary Mathematics 372.
Campbell, C. M. and Quick, M. R. and Robertson, E. F. and Smith, G. C. (2010) G-automata, counter languages and the Chomsky hierarchy. Proceedings of Groups St Andrews 2005, London Math. Soc. Lecture Note Ser. 339 (2007)., 1 . pp. 313-318.
Cleary, Sean and Elder, Murray and Rechnitzer, Andrew and Taback, Jennifer (2010) Random subgroups of Thompson’s group F. Groups, Geometry, and Dynamics . pp. 91-126. ISSN 1661-7207
Cleary, Sean and Elder, Murray and Taback, Jennifer (2006) Cone types and geodesic languages for lamplighter groups and Thompson's group F. Journal of Algebra, 303 (2). pp. 476-500. ISSN 00218693
Dison, Will and Elder, Murray and Riley, Timothy R. and Young, Robert (2009) The Dehn Function of Stallings’ Group. Geometric and Functional Analysis, 19 (2). pp. 406-422. ISSN 1016-443X
Elder, Murray (2010) A linear-time algorithm to compute geodesics in solvable Baumslag-Solitar groups. Illinois J. Math., 54 (1). pp. 109-128.
Elder, Murray and McCammond, Jon (2002) Curvature testing in 3-dimensional metric polyhedral complexes. Experiment. Math., 11 (1). pp. 143-158.
Elder, Murray (2004) L-delta groups are almost convex and have a sub-cubic Dehn function. Algebraic & Geometric Topology, 4 . pp. 23-29. ISSN 1472-2747
Elder, Murray (2005) Regular geodesic languages and the falsification by fellow traveler property. Algebraic & Geometric Topology, 5 . pp. 129-134. ISSN 1472-2747
Elder, Murray (2005) A context-free and a 1-counter geodesic language for a Baumslag–Solitar group. Theoretical Computer Science, 339 (2-3). pp. 344-371. ISSN 03043975
Elder, Murray and Fusy, Éric and Rechnitzer, Andrew (2010) Counting elements and geodesics in Thompson's group F. Journal of Algebra, 324 (1). pp. 102-121. ISSN 00218693
Elder, Murray and Hermiller, Susan (2005) Minimal almost convexity. Journal of Group Theory, 8 (2). pp. 239-266. ISSN 1433-5883
Elder, Murray and Kambites, Mark and Ostheimer, Gretchen (2008) On Groups and Counter Automata. International Journal of Algebra and Computation, 18 (08). pp. 1345-1364. ISSN 0218-1967
Elder, Murray and McCammond, Jon (2004) CAT(0) is an Algorithmic Property. Geometriae Dedicata, 107 (1). pp. 25-46. ISSN 0046-5755
Elder, Murray and McCammond, Jon and Meier, John (2003) Combinatorial conditions that imply word-hyperbolicity for 3-manifolds. Topology, 42 (6). pp. 1241-1259. ISSN 00409383
Elder, Murray and Rechnitzer, Andrew (2010) Some geodesic problems in groups. Groups – Complexity – Cryptology, 2 (2). pp. 223-229. ISSN 1867-1144
Elder, Murray J (2000) Automaticity, almost convexity and falsification by fellow traveler properties of some finitely presented groups. PhD thesis, The University of Melbourne.
Elder, Murray J (1996) Coxeter Groups and the Moussong Complex. Masters thesis, The University of Melbourne.
Elder, Murray J (2002) Finiteness and the falsification by fellow traveler property. Geometriae Dedicata, 95 (1). pp. 103-113. ISSN 00465755
Elder, Murray J (2003) The Loop Shortening Property and Almost Convexity. Geometriae Dedicata, 102 (1). pp. 1-17. ISSN 0046-5755
Elder, Murray J (2003) Patterns Theory and Geodesic Automatic Structure for a Class of Groups. International Journal of Algebra and Computation, 13 (02). pp. 203-230. ISSN 0218-1967
Elder, Murray J (2004) A non-Hopfian almost convex group. Journal of Algebra, 271 (1). pp. 11-21. ISSN 00218693
Elder, Murray J (2012) A short introduction to self-similar groups. Gazette of the Australian Mathematical Society, 39 (3).
Shalom, Yehuda and Willis, George (2013) Commensurated subgroups of arithmetic groups, totally disconnected groups and adelic rigidity. Geometric and Functional Analysis . ISSN 1016-443X (In Press)